All Journal Entries Journals

Cymbalta Withdrawls

Jan 28, 2011 - 1 comments
Tags:

Cymbalta

,

brain zaps

,

brain

,

no energy

,

Headache



horrible day, lots of brain zaps, horrible headache. No energy

Mood Tracker
Comments
Post a Comment
Avatar_f_tn
by meloddic, Sep 10, 2011
This seems to be common with a ton of people using cymbalta, I myself have been on it for 4 years, I take 60mg eachmorning, I can't take it at night, otherwise I cannot sleep for the life of me. I aswell have no energy to function, chronic headaches , but I have not felt these brain zaps that I have seen everyone on here who has been having cymbalta problems, describe. How many mg's are you on? Can you explain a little more in detail about the brain zaps? Have you looked up cymbalta withdrawls on google, if not you should, you will see that there are a lot of people who are having the same side effects as you and I. Plus there are a lot of other helpful information I have come across in those forums. Hope your days get better. Take care. ~Meloddic~

*Be who you are, and say what you feel, because those who Mind...don't Matter, and those who Matter...don't Mind*

Post a Comment